# SDR 2006FA0000575

- Difficulty date: March 9, 2006
- Submitted: June 9, 2006
- Operation: General aviation
- Aircraft: N187AE
- Make and model: Snias AS350B3
- Aircraft serial: 3846
- Engine: Tmeca ARRIEL2B
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: L810BQ54
- Part serial: P9610342
- Condition: Inoperative
- Location: Autothrottle
- Part time: 673 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROLONGED OPERATION IN MANUAL MODE CAN CAUSE SOLENOID OVERHEATING AND PISTON SEIZURE.  FAILURE OF THE PISTON MOVEMENT MAY RESULT IN THE PILOT BEING UNABLE TO APPLY ADDITIONAL MANUAL THROTTLE BEYOND THE VOL (GATE).  THIS CAN RESULT IN ROTOR RPM DECAY IN CERTAIN CRITICAL SITUATIONS.  WHILE PERFORMING MAINTENANCE OF COLLECTIVE TWIST GRIP THROTTLE AUTO/MAN SOLENOID PISTON, SYSTEM WAS ACTIVATED FOR 10 MIN.  FOLLOWING A 30 SECOND TIME IN WHICH SOLENOID WAS RELAXED PWR WAS AGAIN APPLIED.  PISTON FAIL TO FULLY SEAT IN THE SOLENOID.  PART WILL BE REPLACED. CMD AS350-06-15 RESCINDED AND REPLACED BY CMD AS350-06-16.  NEW CMD CHANGES RELAXED TIME FROM 30 SEC TO 15 MIN TO ALLOW THE SOLENOID TO COOL BEFORE REACTIVATION.  (K)
